MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number H7493926028300
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease, status post transcatheter aortic valve replacement.To emergency department with chest pain, non-st-segment elevation myocardial infarction.While having a heart cath, balloon angioplasty, the stent opened but tip was observed to be damaged when trying to advance.The device was removed without know harm to the patient.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10689817
Report Number10689817
Device Sequence Number14267700
Product Code NIQ
UDI-Device Identifier08714729840299
UDI-Public(01)08714729840299(17)211118(10)24833028
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2020
Report Date (Section F) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926028300
Device Catalogue NumberH7493926028300
Device Lot Number24833028
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/05/2020